MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that labeling issue occurred.The patient was being treated for peripheral arterial disease in the lower extremity.The target lesion was located in the superficial femoral artery.A 5 x 150 x 130 innova vascular stent was selected for treatment.However, a 5 x 120 x 130 innova vascular was found inside the device packaging and it was noted during deployment after the package was scanned by clinical staff monitoring the case.The stent was implanted, and the procedure was completed.It was noted that the target lesion was sufficiently covered, as multiple stents were already planned to be used.No patient complications were reported.
 
Additional Manufacturer Narrative
Device was implanted inside the patient and will not be returned for analysis.However, an analysis was concluded based on the received photo of the complaint device.It was noticed that the two photos that were sent back have different upn numbers and different batch numbers.There is no indication of a label issue during the manufacturing timeframe with the device due to the manufacturing dates of the device were approximately 6 months apart from each other.
 
Event or Problem Description

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18912472
Report Number2124215-2024-11222
Device Sequence Number17865548
Product Code NIP
UDI-Device Identifier08714729873952
UDI-Public08714729873952
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0029385816
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown